# SDR R61A2020012430052

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N431YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000413
- Aircraft time: 15,096 hours, 10,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Worn
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH PHOTOLUMINESCENT LIGHT STRIP WORN IN FRONT OF WARDROBE. R&R PHOTOLUMINESCENT STRIP PER AMM 33-50-21.
